# SDR SIMA20201204001

- Difficulty date: December 4, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 4,194 hours, 2,601 cycles
- Engine: Ge CF348E2
- System (JASC): 7600 · Engine Controls
- Part: Throttle Control
- Condition: Out Of Tolerance
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABORTED TAKE OFF 80KTS FOR THRUST LEVER DISAGREE.  FLT RTG DFW.  REJECTED T/O DUE TO CAUTION CAS MESSAGE RLA TOGA BELOW 80 KNOTS AFTER EXIT ING RUNWAY BRAKES OVER TEMP MESSAGE CAME ON EICAS. "TRANSFERRED FROM AML PAGE 4690503 ITEM 1".  C/A: PERFORMED TROUBLESHOOTING, IAW FIM TASK 22-31-00-810-885-A/200.  PERFORMED AUTO THROTTLE FUNCTION ADJUSTMENT/TEST, IAW EMB175 AMM 22-31-00.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED.
